OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6583

Title: Struttura quasi-normale e teoremi di punto unito
Authors: Soardi, Paolo
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Paolo Soardi, "Struttura quasi-normale e teoremi di punto unito", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 105-113.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: In questa Nota viene introdotto e illustrato il concetto di "struttura quasi-normale" in uno spazio vettoriale normato $X$. Infine costruiamo un procedimento di tipo iterativo che, in spazi uniformemente convessi, converge al punto unito della mappa $T$.
In this paper the notion of "quasi-normal structure" in a linear normed space $X$ is introduced. With the aid of this notion (which generalizes that of normal structure) we prove some fixed point theorems for a class of self-mappings $T$ of a convex weakly compact subset of $X$. Therefore we construct an iterative procedure approximating, in uniformity convex spaces, the fixed point of $T$.
URI: http://hdl.handle.net/10077/6583
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:

File Description SizeFormat
SoardiRendMat04.pdf519.44 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.